This work considers the Riemann boundary value problem with the piecewise continuous coefficient in Morrey-Hardy classes. Under some conditions on the coefficient, the Fredholmness of this problem is studied and the general solution of homogeneous and nonhomogeneous problems in Morrey-Hardy classes is constructed.
Morrey-Hardy classes, Riemann problem
BILALOV, BILAL; GASYMOV, TELMAN; and GULIYEVA, AIDA
"On the solvability of the Riemann boundary value problem in Morrey--Hardy classes,"
Turkish Journal of Mathematics: Vol. 40:
5, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss5/14